Table of Contents
Journal of Operators
Volume 2013, Article ID 290525, 8 pages
http://dx.doi.org/10.1155/2013/290525
Research Article

Remarks on Some Recent Coupled Coincidence Point Results in Symmetric -Metric Spaces

Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Belgrade, Serbia

Received 24 March 2013; Accepted 27 April 2013

Academic Editor: Antun Milas

Copyright © 2013 Stojan Radenović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Abbas, M. Ali Khan, and S. Radenović, “Some periodic point results metric spaces,” Applied Mathematics and Computation, vol. 217, pp. 4094–4099, 2010. View at Google Scholar
  3. H. Aydi, B. Damjanović, B. Samet, and W. Shatanawi, “Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2443–2450, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. Aydi, M. Postolache, and W. Shatanawi, “Coupled fixed point results for (ψ,ϕ)-weakly contractive mappings in ordered G-metric spaces,” Computers & Mathematics with Applications, vol. 63, no. 1, pp. 298–309, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Kaewcharoen, “Common fixed point theorems for contractive mappings satisfying Φ-maps in G-metric spaces,” Banach Journal of Mathematical Analysis, vol. 6, no. 1, pp. 101–111, 2012. View at Google Scholar · View at MathSciNet
  6. N. V. Luong and N. X. Thuan, “Coupled fixed point theorems in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1601–1609, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Kadelburg, H. K. Nashine, and S. Radenović, “Common coupled fixed point results in partially ordered G-metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 4, no. 2, pp. 51–63, 2012. View at Google Scholar · View at MathSciNet
  10. H. K. Nashine, Z. Kadelburg, R. P. Pathak, and S. Radenović, “Coincidence and fixed point results in ordered G-cone metric spaces,” Mathematical and Computer Modelling, vol. 57, pp. 701–709, 2012. View at Google Scholar
  11. R. Saadati, S. M. Vaezpour, P. Vetro, and B. E. Rhoades, “Fixed point theorems in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797–801, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Abbas, T. Nazir, and S. Radenović, “Common fixed point of generalized weakly contractive maps in partially ordered G-metric spaces,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9383–9395, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. P. Agarwal and E. Karapınar, “Remarks on some coupled fixed point theorems in G-metric spaces,” Fixed Point Theory and Applications, vol. 2013, 2 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Aydi, “A common fixed point of integral type contraction in generalized metric spaces,” Journal of Advanced Mathematical Studies, vol. 5, no. 1, pp. 111–117, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. S. Choudhury and P. Maity, “Coupled fixed point results in generalized metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 73–79, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Jleli and B. Samet, “Remarks on G-metric spaces and fixed point theorems,” Fixed Point Theory and Applications, pp. 2012–210, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Jleli, V. Ćojbašić Rajić, B. Samet, and C. Vetro, “Fixed point theorems on ordered metric spaces and applications to nonlinear elastic beam equations,” Journal of Fixed Point Theory and Applications, vol. 12, no. 1-2, pp. 175–192, 2012. View at Publisher · View at Google Scholar
  18. Z. Mustafa, H. Aydi, and E. Karapınar, “On common fixed points in G-metric spaces using (E.A) property,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1944–1956, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 4, pp. 2683–2693, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  20. W. Shatanawi and M. Postolache, “Some fixed-point results for a G-weak contraction in G-metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 815870, 19 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. Radenović, Z. Kadelburg, D. Jandrlić, and A. Jandrlić, “Some results on weak contraction maps,” Bulletin of the Iranian Mathematical Society, vol. 38, no. 3, pp. 625–645, 2012. View at Google Scholar
  22. A. Amini-Harandi, “Coupled and tripled fixed point theory in partially ordered metric spaces with applications to initial value problem,” Mathematical and Computer Modelling, vol. 57, no. 9-10, pp. 2343–2348, 2013. View at Google Scholar
  23. Y. J. Cho, B. E. Rhoades, R. Saadati, B. Samet, and W. Shatanawi, “Nonlinear coupled fixed points theorems in ordered generalized metric spaces with integral type,” Fixed Point Theory and Applications, vol. 2012, 8 pages, 2012. View at Publisher · View at Google Scholar